2019
Том 71
№ 8

All Issues

Yang Liu

Articles: 1
Article (English)

Infinitely Many Fast Homoclinic Solutions for Some Second-Order Nonautonomous Systems

Luo Liping, Luo Zhenguo, Yang Liu

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 3. - pp. 404–414

We investigate the existence of infinitely many fast homoclinic solutions for a class of second-order nonautonomous systems. Our main tools are based on the variant fountain theorem. A criterion guaranteeing that the second-order system has infinitely many fast homoclinic solutions is obtained. Recent results from the literature are generalized and significantly improved.